Jump to content
CrazyBoards.org

ok, something weird going on


Recommended Posts

hello again!

ok, for about a month, when waiting to turn at a light, with no other cars moving, i have had the feeling of moving forward.

last night, it felt like my vision was over-magnified.  like your prescription was too strong.

sound familiar?

just started risperdal 1 1/2 weeks ago.

or, maybe my eyesight is improving?

or, maybe i am a little "out" there?

thank you for listening!

Kathryn

Link to comment
Share on other sites

Maybe it's the starting of the Risperdal that is doing that...  I'm only saying that because I just started Seroquel myself.  If I take it at night, when I get up, I am so aware of myself and my whole life situation around me. It's  kind of like I can see into every emotion I've ever had, which gives me relief from anxiety and a sense of calm

The other day when I decided to take half of my 400mg during the day....um well, I saw the craziest things during my staff meeting at work.  My bosses feet changing into umbrellas, the top of the table changing into water, and freakin weird shit like that.  It's funny that it didn't scare me at all.  I've always experienced a bit of that kind of sensory craziness, way before being medicated so it really didn't strike me as especially frightening.

I would have rather died all those years, then tell my parents or friends though, because no one wants to admit to being a wierdo when everyone sees them as the smart one...

Hope you are doing well ;)

Link to comment
Share on other sites

i can't really say if its the new medication or not.  It just could be a coincidence, another problem presenting its self.  i get the same moving feeling while stopped, in and out of the car.  i have not had the "magnify" though.  i do see a lot of "sun spots" and off colors.  at night i can't trust anything in a shadow.  all of this was happening before my medication and it has gotten worse off my medication...  my pDoc said as long as i realize that my vision is distorted and its not real there nothing really to worry about. 

Link to comment
Share on other sites

This may be totally irrelevant but when I was in a mixed episode, after increasing Risperdal, my eyes were shaking horizontally when I read a book somewhat close up. I also saw things shake back and forth, like window blinds. After thinking about this quite a bit it suddenly occurred to me that this phenomenon was because of lack of sleep. The same thing happens to my eyes when trying to read when very tired. Except when in a hypomanic episode I can't really tell that I'm sleep deprived.

Thought I would mention just in case lack of sleep and mania is a factor.

I hope that made sense. I'm hypo right now. Risperdal not doing the job.

Link to comment
Share on other sites

I'm really really good at spewing irrelevant crap, but sometimes what you've described (and other motile hallucinations) happen to me when I'm titrating up on Lamictal.  I know they occurred horrendously the one time I tried to get off Cymbalta (as per suggestion of pdoc; we halted when I became torpidly depressed a week later).

Also, if you happen to live in the Deep South portion of the US and have just moved there from a more northerly location, drivers there do seem to be moving backwards, even when not stopped at a stoplight.  The proper procedure (they're generally hogging the left lane) is to apply the turn signal, allow proper passing distance between the offending car in front and any cars arrear, move over (generally to the right, providing the left lane is being hogged), gun it on the gas pedal, and move back into your original lane of travel when sufficient passing distance from the offending vehicle is achieved.

Following this, you may wish to consider installing a window cling or bumper sticker proclaiming "Yank driver at the wheel: Watch for proper use of turn signals", or alternately, "God and Henry Ford put that gas pedal and those turn signals in your car for a reason!".

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...